Alert archive / Oklahoma / Freeze Warnings in 2020

Freeze Warning 2, NWS Tulsa, OK

April 12, 20204 counties in Arkansas; 16 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Apr 12, 2020, 1:19 PM CDT for 4 counties in Arkansas; 16 counties in Oklahoma. It took effect at Apr 13, 2020, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2020, 1:19 PM CDT (18:19 UTC)
In effect from
Apr 13, 2020, 12:00 AM CDT
Expired
Apr 13, 2020, 9:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WWUS74 KTSA 121819
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
119 PM CDT Sun Apr 12 2020

ARZ001-010-OKZ054>070-130500-
/O.NEW.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/
/O.CON.KTSA.WI.Y.0005.200412T1900Z-200413T0400Z/
Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa-
Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-
Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee
119 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

* WHAT...For the Wind Advisory, northwest winds 25 to 35 mph with
  gusts up to 50 mph expected. For the Freeze Warning, sub- 
  freezing temperatures as low as 30 expected.

* WHERE...Portions of east central and northeast Oklahoma and 
  northwest Arkansas.

* WHEN...For the Wind Advisory, until 11 PM CDT this evening. For
  the Freeze Warning, from midnight tonight to 9 AM CDT Monday.

* IMPACTS...For the Wind Advisory, winds this strong can make 
  driving difficult, especially for high profile vehicles. For the
  Freeze Warning, these conditions will kill plants and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

Precautions should also be taken to protect small plants and 
tender vegetation.

&&

$$

ARZ002-011-130500-
/O.NEW.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/
Carroll-Madison-
Including the cities of Berryville, Eureka Springs, 
and Huntsville
119 PM CDT Sun Apr 12 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Carroll and Madison Counties.

* WHEN...From midnight tonight to 9 AM CDT Monday.

* IMPACTS...These conditions will kill plants and other tender
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should also be taken to protect small plants and 
tender vegetation.

&&

$$

OKZ071>074-130400-
/O.CON.KTSA.WI.Y.0005.200412T1900Z-200413T0400Z/
McIntosh-Sequoyah-Pittsburg-Haskell-
Including the cities of Checotah, Sallisaw, McAlester, 
and Stigler
119 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with frequent gusts up to 
  45 mph expected.

* WHERE...In Oklahoma, Adair, Sequoyah, Pittsburg and Haskell 
  Counties. In Arkansas, Benton and Washington Counties.

* WHEN...From 2 PM this afternoon to 11 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
3 follow-up statements
171 
WWUS74 KTSA 130405
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1105 PM CDT Sun Apr 12 2020

ARZ001-010-OKZ054>070-131215-
/O.EXP.KTSA.WI.Y.0005.000000T0000Z-200413T0400Z/
/O.CON.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/
Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa-
Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-
Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee
1105 PM CDT Sun Apr 12 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of east central and northeast Oklahoma and 
  northwest Arkansas.

* WHEN...For the Wind Advisory, until 11 PM CDT this evening. 
  For the Freeze Warning, from midnight tonight to 9 AM CDT 
  Monday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor water pipes should be wrapped, drained, or allowed to run
in a slow steady stream. Precautions should also be taken to
protect small plants and tender vegetation.

&&

$$

OKZ071>074-130515-
/O.EXP.KTSA.WI.Y.0005.000000T0000Z-200413T0400Z/
McIntosh-Sequoyah-Pittsburg-Haskell-
Including the cities of Checotah, Sallisaw, McAlester, 
and Stigler
1105 PM CDT Sun Apr 12 2020

...WIND ADVISORY HAS EXPIRED...

Wind speeds have weakened just below 40 mph for most locations and
will let the advisory expire. However...an isolated gust around 
40 mph will remain possible. 

$$

ARZ002-011-131215-
/O.CON.KTSA.FZ.W.0002.200413T0500Z-200413T1400Z/
Carroll-Madison-
Including the cities of Berryville, Eureka Springs, 
and Huntsville
1105 PM CDT Sun Apr 12 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Carroll and Madison Counties.

* WHEN...From midnight tonight to 9 AM CDT Monday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
002 
WWUS74 KTSA 130803
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
303 AM CDT Mon Apr 13 2020

ARZ001-002-010-011-OKZ054>070-131400-
/O.CON.KTSA.FZ.W.0002.000000T0000Z-200413T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
303 AM CDT Mon Apr 13 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of east central and northeast Oklahoma and 
  northwest Arkansas.

* WHEN...Through 9 AM CDT this morning.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should also be taken to protect small plants and 
tender vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
384 
WWUS74 KTSA 131355
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
855 AM CDT Mon Apr 13 2020

ARZ001-002-010-011-OKZ054>070-131500-
/O.EXP.KTSA.FZ.W.0002.000000T0000Z-200413T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
855 AM CDT Mon Apr 13 2020

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed above freezing across northeast Oklahoma
and far northwest Arkansas, and the Freeze Warning will be allowed
to expire.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 12, 12:11 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 12, 12:11 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1211 PM CDT Sun Apr 12 2020

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Main aviation concerns today involve timing the potential for TSRA
at all terminals and the wind shift/increase in speeds and gusts
associated with the cold frontal passage. Expect the front to
clear all the terminals by 01-02Z with NW wind gusts 30-35 kts
for several hours following its passage. IFR conditions will be
possible with thunderstorms right along the front and will
largely maintain the time windows offered by the previous set of
TAFs. MVFR conditions will follow the front for several hours,
with improvement likely toward sunrise tomorrow. Breezy conditions
will likely remain through the end of the period, although gust
speeds will drop some by 09-12Z.

&&

.PREV DISCUSSION... /Issued 1039 AM CDT Sun Apr 12 2020/

..UPDATE...

DISCUSSION...
Morning thunderstorms are making their exit to the northeast, as
expected, with the strongest convection likely to be out of the
forecast area in the next 1 to 2 hours. A few hour lull in the
activity is likely to occur, with additional thunderstorms
developing early to mid afternoon both in advance of and along the
approaching cold front. At present, the front has moved into
northwest Oklahoma, and the latest data continue to show a 2 to 3
pm arrival in parts of Osage and Pawnee counties. The hourly
temperature/dew point/wind trends have been adjusted according to
the latest data through mid evening. Afternoon POPs look more than
reasonable, with no changes necessary for now, but the near-term
values have been decreased to show more of the aforementioned
expected lull, especially from 11 am to 1 pm.

Severe weather-wise, confidence remains highest in the potential
for severe storms in far southeast Oklahoma and perhaps northward
into a small part of west central Arkansas this afternoon, well
ahead of the front. This region is most likely to have higher end
severe weather threats, mainly through mid to late afternoon,
including very large hail and isolated tornadoes. There are more
questions as to the convective evolution with the front itself as
it moves through northeast Oklahoma and eventually into far
northwest Arkansas. A min in observed dew points currently exists
a couple of counties east of the front, from north central
Oklahoma southwestward into west central Oklahoma and what happens
later today along the front will be highly dependent on how
quickly that moisture recovers, if it does at all. If moisture
recovers and storms develop in the vicinity of the front, the
main threat would be large hail - although likely not as large as
could be seen in southeast Oklahoma - given how quickly this
front is moving and the high likelihood of them becoming elevated
quickly. Overall, the severe weather threat should end early
evening areawide.

On the wind side of this weather setup, a couple of changes were
made to the existing Wind Advisory, including starting the
advisory an hour earlier than previously and adding a few counties
to the southeast - from Pittsburg northeastward to Washington and
Benton counties. Wind gusts may reach the 45 to 50 mph range late
this afternoon and into early evening, especially across parts of
northeast Oklahoma.

Updates already sent, but expect further updates into the
afternoon to fine tune the convective trends.

PREV DISCUSSION... /Issued 645 AM CDT Sun Apr 12 2020/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A couple rounds of showers and thunderstorms will affect the area
today. Mainly MVFR ceilings this morning will briefly lift to VFR
this afternoon before returning to MVFR late this afternoon
following the passage of a cold front. North to northwest winds
will gust to over 30 knots at times following the passage of the
front. VFR conditions will return towards the end of the forecast
period, and winds will begin to slowly diminish by then as well.

PREV DISCUSSION... /Issued 435 AM CDT Sun Apr 12 2020/

DISCUSSION...
Round one of thunderstorms had exited Eastern Oklahoma and
Northwest Arkansas as of early this morning. However...round two
of thunderstorms...currently ongoing across Central Texas...are
expected to lift into Southeast Oklahoma and Western Arkansas
during the morning hours. At the same time...additional
development will be possible across Northeast Oklahoma as a
40-45KT low level jet lifts northeast over the region. Through the
morning hours...a severe potential will be possible as instability
is forecast to be mostly elevated. In response...large hail looks
to be the main threat through the morning hours.

By this afternoon...additional thunderstorm development is
forecast as an upper level low currently centered over Northern
Mexico is expected to lift into the region...while at the same
time a strong cold front associated with a trof axis diving
southeast through the Plains moves into the CWA. This additional
development is expected to initiate over Eastern Oklahoma along
and out ahead of the frontal boundary early this afternoon and
push into Northwest Arkansas around mid afternoon.

Surface based and elevated instability combined with cold temps
aloft from the approaching upper low will allow for a continued
severe potential this afternoon/evening with possible semi-
discrete cells ahead of the front and more linear/clusters
along/near the front. Thus...large hail and damaging winds will
again be possible. At the same time...there will also be a non-
zero tornado potential. A limiting factor to this is that latest
guidance still indicates wind shear profiles becoming unfavorable
with 0-1km values weakening ahead of the front as the upper trof
axis moves over the CWA. Though, with line segments along the
front a quick spin-up could be possible before the strong front
undercuts the storms as it pushes through the CWA. Precip is
expected to begin tapering off from west to east during the
evening hours and is forecast to exit the CWA mid/late evening
with the exiting cold front.

The cold front is expected to reach Northeast Oklahoma shortly
after 18z and into Northwest Arkansas close to 00z. Behind the
strong cold front...925mb winds of 40-50KT coupled with
northwesterly surface winds will aid in wind gusts of 35 to 45 mph
and locally up toward 50 mph to be possible this afternoon and
evening. Thus...a wind advisory is in effect from mid afternoon
through the evening hours across Northeast Oklahoma. This may need
to get expanded to include parts of Northwest Arkansas. Also
behind the cold front...quickly falling temperatures with temps
falling into the 40s by late afternoon are expected over
Northeast Oklahoma after forecast highs of low/mid 70s.
Overnight...temps will continue to fall into the low/mid 30s by
Monday morning. A freeze warning will likely be needed across
parts of Northeast Oklahoma and Northwest Arkansas. However...will
hold off at this time to let additional shifts re-evaluate with
latest guidance for a better detail on locations.

Below seasonal average conditions are expected to continue
through the first half of the week with another shortwave pushing
across the Plains Monday night and Tuesday. Additional showers
will be possible with also the potential for some light snow/snow
flurries to mix in as lows Monday night look to be in the low/mid
30s again. For the second half of the week...temps look to get
closer to the seasonal average with highs back in the 60s ahead of
another shortwave looking to push through the region late week.
Will continue with small chances pops for rain showers Thursday
into Friday...as there continues to be some model uncertainty with
the timing of this late week wave.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 11 PM CDT this evening for OKZ054>074.

AR...Wind Advisory until 11 PM CDT this evening for ARZ001-010.

&&

AVIATION.....22
Hazardous weather outlook, Apr 12, 10:55 AM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1055 AM CDT Sun Apr 12 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1055 AM CDT Sun Apr 12 2020

...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Southeast Oklahoma.
	ONSET...Early Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Far Southeast Oklahoma.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northwest of a McAlester to Rogers line.

DISCUSSION...
A strong cold front will enter northeast Oklahoma by early to mid
afternoon and will move rapidly southeastward across the area
during the rest of the afternoon and early evening. Strong to
severe thunderstorms are expected to redevelop along and ahead of
the cold front as it pushes into the area. Parts of far southeast
Oklahoma will have the greatest threat, with the potential for very
large hail up to the size of tennis balls, damaging winds to 70
mph, and isolated tornadoes. Across the remainder of eastern
Oklahoma and northwest Arkansas, large hail to the size of golf
balls and damaging winds to 60 mph will be possible with the
strongest storms. Locally heavy rainfall may also result in
localized flooding issues areawide. The severe weather threat will
end early this evening.

Following the passage of the cold front, strong north to northwest
winds will develop, with frequent gusts from 30 to 45 mph
possible late this afternoon and this evening. A few gusts in
northeast Oklahoma may approach 50 mph.

Early Monday morning, a late season freeze is expected across much
of the area to the north of Interstate 40, as well as some favored
locations in southeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY THROUGH SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Below normal temperatures will prevail most of the upcoming week,
with little or no chance of organized thunderstorms.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 12, 7:23 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             7 W JAY                 36.42N 94.92W
04/12/2020  E0.88 INCH       DELAWARE           OK   PUBLIC

            SOCIAL MEDIA REPORT OF NICKEL SIZED HAIL ON HIGHWAY 20
            WEST OF JAY. RELAYED BY LAW ENFORCEMENT VIA NWSCHAT.

&&

KAH
Special weather statement, Apr 12, 8:01 AM CDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
801 AM CDT Sun Apr 12 2020

OKZ064-065-121345-
Okfuskee OK-Creek OK-
801 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND NORTHWESTERN OKFUSKEE
COUNTIES UNTIL 845 AM CDT...

At 800 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Shamrock to 6 miles north of Paden.
Movement was northeast at 35 mph.

Penny size hail will be possible with these storms.

Locations in or near the path include...
Bristow...                        Depew...
Slick...                          Shamrock...
Welty...                          Milfay...

This includes Interstate 44 between mile markers 178 and 204.

LAT...LON 3595 9662 3608 9629 3608 9623 3565 9619
      3558 9662
TIME...MOT...LOC 1300Z 230DEG 29KT 3586 9658 3559 9654
Special weather statement, Apr 12, 9:57 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 AM CDT Sun Apr 12 2020

OKZ056-057-121530-
Craig OK-Nowata OK-
957 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG AND NORTHERN
NOWATA COUNTIES UNTIL 1030 AM CDT...

At 957 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of South Coffeyville to near Delaware.
Movement was northeast at 30 mph.

Penny size hail will be possible with these storms.

Locations in or near the path include...
South Coffeyville...              Delaware...
Lenapah...

LAT...LON 3671 9566 3700 9577 3700 9521
TIME...MOT...LOC 1457Z 223DEG 28KT 3700 9569 3677 9563

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:34 AM CDTWind AdvisoryTSABenton, Washington19 hr
Apr 12, 4:58 PM CDTSpecial Weather StatementTSACrawford, Washington32 min
Apr 12, 5:18 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian, Washington42 min
Apr 12, 5:44 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Apr 12, 6:18 PM CDTSpecial Weather StatementTSACarroll27 min
Apr 12, 6:54 PM CDTAreal Flood AdvisoryTSACarroll2 hr
Apr 11, 10:39 PM CDTSpecial Weather StatementTSATulsa51 min
Apr 11, 11:16 PM CDTSpecial Weather StatementTSAOkfuskee29 min
Apr 11, 11:36 PM CDTSpecial Weather StatementTSAOkfuskee39 min
Apr 11, 11:39 PM CDTSpecial Weather StatementTSARogers36 min
Apr 11, 11:58 PM CDTAreal Flood AdvisoryTSATulsa2 hr
Apr 12, 8:01 AM CDTSpecial Weather StatementTSACreek44 min
Apr 12, 8:07 AM CDTRiver Flood WarningTSALeFlore49 hr
Apr 12, 8:09 AM CDTRiver Flood AdvisoryTSACherokee49 hr
Apr 12, 9:57 AM CDTSpecial Weather StatementTSANowata33 min
Apr 12, 2:09 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Apr 12, 2:52 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Apr 12, 3:19 PM CDTSpecial Weather StatementTSARogers26 min
Apr 12, 3:33 PM CDTSpecial Weather StatementTSAMuskogee27 min
Apr 12, 3:48 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
Apr 12, 3:56 PM CDTSpecial Weather StatementTSAHaskell34 min
Apr 12, 4:08 PM CDTSpecial Weather StatementTSAChoctaw67 min
Apr 12, 4:25 PM CDTSpecial Weather StatementTSAHaskell, Latimer65 min
Apr 12, 4:36 PM CDTSpecial Weather StatementTSAAdair24 min
Apr 12, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg11 min
Apr 12, 4:53 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Apr 12, 5:00 PM CDTSpecial Weather StatementTSALeFlore30 min
Apr 12, 5:31 PM CDTSpecial Weather StatementTSALeFlore29 min
Apr 12, 6:00 PM CDTSpecial Weather StatementTSALatimer30 min

Nearby

Freeze Warnings in Oklahoma, 2020Freeze Warnings in Arkansas, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.